logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleThe Paradox of the Flying Rod
English TitleThe Paradox of the Flying Rod
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2008
Volume 37
Number 4
Pages 31-36
ISSN 1335-4981
Abstract
The aim of this article is to propose a simple geometrical method to solve certain kind of two (and higher) dimensional relativistic problems. The method is demonstrated on the well known paradox of the flying rod.
Authors
Teleki, Aba
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Lacsný, Boris, Loedelove diagramy v špeciálnej teórii relativity 1, in: Obzory matematiky, fyziky a informatiky, volume 35, number 1, pages 32-36, ISSN 1335-4981, 2006.
Lacsný, Boris, Loedelove diagramy v špeciálnej teórii relativity 2, in: Obzory matematiky, fyziky a informatiky, volume 35, number 2, pages 30-35, ISSN 1335-4981, 2006.

Lacsný, Boris, Loedelove diagramy v špeciálnej teórii relativity 3, in: Obzory matematiky, fyziky a informatiky, volume 35, number 3, pages 25-31, ISSN 1335-4981, 2006.

  Based on Aigaion, modifications MD© 2007